# SDR FDEA201405211113

- Difficulty date: May 21, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 73,081 hours, 15,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 26C175282
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE, PRESS TO TEST INDICATOR INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM 25-61-04-4.  OPS CHECKED GOOD IAW AMM 25-61-04-5.  ACFT OK FOR SERVICE.
